Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

hi im cris and im 21 last month i started to use tretinoin 0.01% and everything was normal i have no breakouts no dryness or nothing im only using retin a for my hyperpigmentation and few scars that i have for a long time since i was 18, so i decided to take more percentage 0.05% on retin it has been two weeks with 0.05% and then all of the sudden my my cheeks and hyperpigmentation are very red and im using cetaphil spf15 and is getting more red and still no breakouts is it normal or not i need answers please!!!!

Share this post


Link to post
Share on other sites

I would definitely cut back to your former percentage, or start using the current level only once every other day or every two days. Your skin sounds irritated.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×